advertisement
Question
Posted by: Zoe | 2006/04/21

Periods not back!

Had an abortion about four weeks ago, it was successful but my breasts are still a bit heavy. Is it normal? I haven't resumed my menstruation yet, is it also normal? have been having sex and using morning after pills!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes that is normal. The morning after Pill is not a good method of contraception if used more than once a month. The heavy breasts could be a side effect of this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Cherry | 2006/04/21

Hey there, it takes a while for your menses to return after abortion so wait a while or ask gynae to give you something to bring on period so you can start using proper contraceptives.

Cheers

Reply to Cherry
Posted by: Zoe | 2006/04/21

Thanks a lot Ana, I will definetely get in touch! as for Mom, mother somebody else not me. You are too judgemental to be a christian and I raelly doubt that from the bottom of my heart! people like you likes making people to feel dirty or like trashes because they find no value in their own lives. I HAD an abortion because of a choice that am comfortable to live with. I don't even know you and don't see how on earth are you judging me, look after your own kids so that they won't commit suicide when pregnant!

Reply to Zoe
Posted by: Other Me | 2006/04/21

Mom, seeing you are sooo clued up on what the bible says... Does it not also say - ye without sin cast the first stone.... Just a little thought

Reply to Other Me
Posted by: Ana | 2006/04/21

Dear Anger

I've read your little advise to Zoe.I feel so sorry for you.Please tell me are you willing to talk to someone.I think there are a lot of people out there that would love to help.

Zoe keep strong!!

Reply to Ana
Posted by: Anger | 2006/04/21

Hi Zoe please do not let people judge you regarding the abortion. Sometimes I wish I could turn back the clock. I have a boy about 2 and a half years. Married with the father almost 3 years. but he is beating me - for a year it did go well and yesterday he did it again. I have pain my back is bruised. My boy started crying and then I took him and went to the sleeping room he was asking me if daddy was angry at me? I didn't know what to tell him.Today I wish I had an abortion not that I think it is the right way to handle everything but maybe I would've stopped the way my boy is wondering what is going on . I really wondered this whole morning what is LOVE how do you know the person is right and how could I really thought the father of my boy is the person I really want to get old with. Be Strong!!

Reply to Anger
Posted by: Ana | 2006/04/21

Dear Zoe

Let me tell you something I also had people in my neck telling me what the bible said.....If you can forgive yourself God will to.God is not a God that is waiting for us to do something wrong he is a God of love & forgivness.Mom get off your judgement boxs.You are one to talk about being a Christian but are so soon to judge.First look at yourself & judge yourself before you judge other.You have no idea way she had to do it in the first place.Zoe good luck.Do let know if you are OK & need someone to talk to.

Reply to Ana
Posted by: mom | 2006/04/21

Why use the morning after pill why not fall pregnant again and do another abortion, in that way you take another life and do more damage to yourself.............you have no right to take the life inside you if you are a christian have a look what the Bible has to say about abortions or life in Exodus if to men injures a pregnant woman during battle and she would abort the child both must be killed.... if God feels this way about an unborn child who gives us humans the right to take away what he regards as precious?.....

Reply to mom
Posted by: Ana | 2006/04/21

Dear Zoe
I also had a abortion about 3 weeks ago.It was also successful.I want to ask you didn't the docter who did it tell you that you will only start your period after 4 to 8 weeks after the abortion?That's when it will happen.Also try to get the pill it's best.The morning after pill also let your period be late for about a week.Zoe I have the same problem as you.I also had sex again but didn't take the morning after pill becouse I want my period to start normal.The symtems of pregnancy take up to a week to go away after abortion.Please let me know if you need someone to talk to.

Reply to Ana

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement